Quarticity and other functionals of volatility : Efficient estimation

Type de document :
Article dans une revue
Annals of Statistics, Institute of Mathematical Statistics, 2013, 41 (3), pp.1462-1484
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00863579
Contributeur : Serena Benassù <>
Soumis le : jeudi 19 septembre 2013 - 11:06:55
Dernière modification le : lundi 29 mai 2017 - 14:22:43

Identifiants

  • HAL Id : hal-00863579, version 1

Collections

UPMC | INSMI | USPC | PMA

Citation

J. Jacod, M. Rosenbaum. Quarticity and other functionals of volatility : Efficient estimation. Annals of Statistics, Institute of Mathematical Statistics, 2013, 41 (3), pp.1462-1484. 〈hal-00863579〉

Partager

Métriques

Consultations de la notice

72